Evolutionary Stability of Social Norms in a Socioeconomic Equilibrium Model

Grüner, Hans Peter

Document Type: Article
Year of publication: 1995
The title of a journal, publication series: Constitutional Political Economy
Volume: 6
Issue number: 3
Page range: 233-245
Place of publication: Norwell, Mass.
Publishing house: Springer Science + Business Media LLC
ISSN: 1043-4062 , 1572-9966
Publication language: English
Institution: School of Law and Economics > VWL, Wirtschaftspolitik (Grüner 1999-)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item